MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT209142A
Medical Device Problem Codes Peeled/Delaminated (1454); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated and confirmed by photographic evidence the paint and label were chipping from the suspension arm.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Event site name: (b)(6).Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
The initial reporter was getinge employee.It was confirmed that the issue reported under manufacturer¿s reference number: (b)(4) (report number: 9710055-2024-0000581) is a duplicate of the issue reported under manufacturer¿s reference number: (b)(4) (report number: 9710055-2024-00206).Therefore, the issue is evaluated under manufacturer¿s reference number: (b)(4); (report number: 9710055-2024-00206).
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20566700
Report Number9710055-2024-0000581
Device Sequence Number15336349
Product Code FTD
UDI-Device Identifier03700712406615
UDI-Public(01)03700712406615
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT209142A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown